MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO; HOLDER, NEEDLE, GASTROENTEROLOGIC

BOSTON SCIENTIFIC CORPORATION CAPIO; HOLDER, NEEDLE, GASTROENTEROLOGIC
Model Number M0068311250
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number.Therefore, the lot expiration and device manufacture dates are unknown.Imdrf device code a0501 captures the reportable event of dart detachment.
 
Event or Problem Description
It was reported to boston scientific corporation that a capio device was used during a sacrospinous ligament vault suspension procedure performed on (b)(6) 2022.During procedure, the dart got stuck in the capio groove and detached from the suture.There were no patient complications as a result of this event.

Brand Name
CAPIO
Common Device Name
HOLDER, NEEDLE, GASTROENTEROLOGIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16368882
Report Number3005099803-2023-00447
Device Sequence Number20718872
Product Code FHQ
UDI-Device Identifier08714729753070
UDI-Public08714729753070
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068311250
Device Catalogue Number76250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2023
Initial Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale